# SDR R61A2021061500490

- Difficulty date: May 28, 2021
- Submitted: June 16, 2021
- Operation: Air carrier
- Aircraft: N858RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000080
- Aircraft time: 42,956 hours, 25,591 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: 17031085001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND LH WING FOUND 1 CRACK .710" LONG ON DOUBLER OF SKIN CUT OUT, SLAT TRACK 6. AAR REPLACED SKIN DOUBLER PN 170-31085-001 IAW SRM 51-41-02, 51-73-04. SEE AAR NRC#4500913-5000-0060 FOR WORK PERFORMED. AC RTS.
